# SDR SWIA202161700

- Difficulty date: August 10, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H HORIZONTAL STABILIZER UPPER SKIN HAS A DENT AT APPROX. HSS100, MARKED.     (C-CHECK RO 10/8/2021)    PERFORMED CUT OF R/H HORIZONTAL STABILIZER UPPER SKIN AT BETWEEN RIB 7 & RIB 6 AND STGR2 & STGR3 REF CRJ200 SRM 55-11-31. COMPLIED WITH 51-900-1003-SKY
